# SDR 07FDEA01831

- Difficulty date: May 17, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 80,550 hours, 21,515 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: 836462012
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GEAR RT PILLOW BLOCK :FWD BOLT BACKED OFF APPROX 1/2 INCH.  AFT BOLT LOOSE AND CAN BE ROTATE BY HAND. UPON DISASSEMBLY FOUND PILLOW BLOCK NUTS DO NOT SELF LOCK.  REMOVED LT TRUNNION PILLOW BLOCK AND PERFORMED HFEC AND FPI INSPECTION OF HOLE BORE AND BLOCK ASSY PER NDTSPM, TP-MDC-93K0393.  NO DEFECTS WERE NOTED.  FABRICATED AND INSTALLED FIVE (5).  REPAIR BUSHINGS PER CMM 32-15-01.  PERFORMED A BREAK AWAY TORQUE CHECK ON THE FOUR (4) PILLOW BLOCK BOLT NUTS PER NASM25027 3.8.2.2.2 TABLE III PRIOR TO RE-INSTALLATION OF TRUNNION PILLOW BLOCK.  RE-INSTALLED LT TRUNNION PILLOW BLOCK AND CENTER LG ASSY PER WC 32T7701.
